# SDR WX0A2024010231932

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 31,578 hours, 18,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 864867
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU(13WL)AFT L / R&R EPSU BATTERY,FIN LOCATION 13WL AFT IAW AMM REF 33-51-38-000-002-A AND 33-51-38-400-002-A.OPS CHECK PERFORMED,OPS CHECK GOOD."
